# SDR TWAA9803706

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK, FOUND FUSELAGE STRINGER 35L WITH A BULGE IN THE SKIN BETWEEN RIVETS, FUSELAGE STATION 1285.  REMOVED FOREIGN OBJECT FROM BENEATH SKIN AND STRINGER.  INSTALLED REPAIR DUE TO CRACK PER SRM 53-00-01.  (M)
